# SDR YYFA20140513001

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 43,154 hours, 35,425 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE AUDIO PANEL PA SWITCH NOT WORKING.  RAN BACK, FLIGHT ATTENDANTS CAN'T HEAR ANNOUNCEMENT.
